MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CONSTELLATION ULTRAVIT PROBE; VITRECTOMY, INSTRUMENT CUTTER

ALCON RESEARCH, LLC - HOUSTON CONSTELLATION ULTRAVIT PROBE; VITRECTOMY, INSTRUMENT CUTTER
Catalog Number 8065751570
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that could not aspirate before vitrectomy surgery.The surgery was completed on same day, but it was unknown how it was completed.There was no patient impact.

Brand Name
CONSTELLATION ULTRAVIT PROBE
Common Device Name
VITRECTOMY, INSTRUMENT CUTTER
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24687294
Report Number1644019-2026-01699
Device Sequence Number9653447
Product Code MLZ
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065751570
Device Lot Number17E0KT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown